The least primitive root in number fields

Volume 115 / 2004

Yonghui Wang, Claus Bauer Acta Arithmetica 115 (2004), 269-285 MSC: Primary 11L40, 11R47. DOI: 10.4064/aa115-3-8

Authors

  • Yonghui WangDepartment of Mathematics
    Capital Normal University
    Beijing 100037, P.R. China
    e-mail
    e-mail
  • Claus BauerDolby Laboratories
    San Francisco, CA, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image